MathSciNet Relay Station
MathSciNet bibliographic data
MR1225348 34B15 (47H12 47N20)
Fink, A. M.; Gatica, J. A.; Hernández, Gastón E. Eigenvalues of generalized Gel′fand models. Nonlinear Anal. 20 (1993), no. 12, 1453–1468.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement